Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What are the side-effects of stopping althea contraceptive pills ?

Hi. I`ve been using the Althea contraceptive pills for about 10 months now and I am satisfied w/ the result. But now I`m planning to stop the pills because I`m out of the country and I can`t find/buy the same pills here. Is it safe to stop taking the pills after i finish my last pack and not having a intercourse for almost two weeks now?What would be the possible effects?
Asked On : Thu, 6 Oct 2011
Answers:  1 Views:  541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,
Thanks for query,
You can very well stop taking Althia contraceptive tab.
There is no side effect after stopping.
Only thing you should not have unprotected sex,otherwise chancrs of having pregnancy is there.
Ok and bye.
Answered: Fri, 7 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions